MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE

BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE
Catalog Number 720056-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's spectra penile prosthesis was removed due to causing a curvature of the penis.No further patient complications reported in relation to this event.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS, PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7319751
Report Number2183959-2018-00029
Device Sequence Number1606125
Product Code FAE
UDI-Device Identifier00878953005256
UDI-Public00878953005256
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/16/2021
Device Catalogue Number720056-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;